Print Page | Contact Us | Sign In | Join
Industry News: News

Avoiding Complications with Dermal Fillers

Monday, May 1, 2017  
Share |

Vascular complications from cosmetic injectables happen to even the most proficient injectors. Addressing them quickly can make the difference between reversal or a serious — even disfiguring — result.

“The most common vascular complications are inadvertent intra-arteriolar placement of product that causes local vasoocclusion and the potential for local soft tissue necrosis,” says Boca Raton, Fla., oculoplastic surgeon Steven Fagien, M.D., who was a panelist at the discussion during “Avoiding Vascular Complications With Injectables” at the American Society for Aesthetic Plastic Surgery’s The Aesthetic Meeting 2017 in San Diego, Calif. “Even experienced injectors have caused this when injecting into areas that are felt to be ‘safer’ areas, yet for several potential reasons, an intra-vascular ‘accident’ occurs.”

When it occurs, reversal and resolution usually are possible with appropriate and expeditious treatment. Treatment includes injectable hyaluronidase, if the vascular occlusion occurs while using injectable hyaluronic acid (HA) products, as well as other adjunctive treatments. 

Read more at Cosmetic Surgery Times >>


Contact Us

224 N Desplaines, Ste. 600S
 Chicago, IL 60661

Phone: 312-981-0993

Fax: 888-827-8860

Mission

AmSpa provides legal, compliance, and business resources for medical spas and medical aesthetic practices.

Follow Us: